|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Sashini Seeni
I am 31 this year and till this date my cycle has been an issue, I always had an issue with my monthly cycle of not being consistent and when i was in my final year in uni my period stopped abruptly for 2 complete years, coming from a small town i went to the clinic to get checked, the doctor couldnt spot anything and i was told that it’s hormonal imbalance, I was then subscribed to some pills (i can’t remember what they were now) for hormone boosts, and I just gained too much of weight. I was always a skinny girl and that just messed me up with tons of weight. I then eventually stopped the pill and just kinda dropped of getting help, The only way these days i can potentially get my period is when I go get the inducer pills and then yeah, I bleed a lot for a couple of days. and then it’s nothing again. I would really get this sorted finally, cuz I want to be healthy and normal. Please Help.
Greetings, thank you for your question.
The answer is a general description of the problem you’re having. Please click on this link (DoctorOnCall) to speak with us.
Based on the above information, we understand your concern about the problem you’re having. For your information, irregular cycle can be due to various things. The umbrella term for this condition is known as abnormal uterine bleeding. Abnormal uterine bleeding can happen by a lot of underlying problems, these include:
Seeing as to a lot of possible diagnosis may happen that cause your menstruation problem. A single trip to the doctor may not be enough. It is important to note that you may need several visits, further check-up like ultrasounds and other imaging until the doctor can reach to a final diagnosis. All while treating your main complaint; ie irregular cycle.